Bulletin of the American Mathematical Society

Unconditional bases and best approximation in Banach spaces

J. R. Retherford and R. C. James

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 1 (1969), 108-112.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530210

Mathematical Reviews number (MathSciNet)
MR0276735

Zentralblatt MATH identifier
0184.15003

Citation

Retherford, J. R.; James, R. C. Unconditional bases and best approximation in Banach spaces. Bull. Amer. Math. Soc. 75 (1969), no. 1, 108--112. https://projecteuclid.org/euclid.bams/1183530210


Export citation

References

  • 1. M. M. Day, Strict convexity and smoothness of normed spaces, Trans Amer. Math. Soc. 78 (1955), 516-528.
  • 2. V. N. Nikol'skii, Best approximation and basis in Fréchet spaces, Dokl. Akad. Nauk SSSR 59 (1948), 639-692. (Russian)
  • 3. V. N. Nikol'skii, Some questions of best approximation in a function space, Učen, Zap. Kalininsk. Ped. Inst. 16 (1953), 119-160. (Russian)
  • 4. J. R. Retherford, On Čebyšev subspaces and unconditional bases in Banach space, Bull. Amer. Math. Soc. 73 (1967), 238-241.
  • 5. J. R. Retherford, Schauder bases and best approximation, Collect. Math (to appear).
  • 6. I. Singer, On a theorem of I M. Gel'fand, Uspehi Mat. Nauk 17 (1962), no. 1 (103), 169-176. (Russian)
  • 7. I. Singer, Baze in spatii Banach III, Stud Cerc. Mat. 15 (1964), 675-679.